default-icon

Reaction from ornidazole

I have mild proctitis and the doctor suggested ornicef tablets but the ornidazole compound has reacted on me and my mouth lining has swollen I have taken cetrizine for now and my eyes have turned red any suggestions what should i do
views-icons 41 Views Bookmark this Answer
Bookmark
v

Doctor Answers (3) on Reaction from ornidazole

doctor profile image
Dr. Anil Kumar Jain
Bangalore | General Physician

INR 150 for 24 hrs

CHAT NOW
Answered
Hello There. I can understand your concern, you need to stop the medicine. taking cetrizine is fine. ornicef contains cefixime and ornidazole, so it could be due to cefixime also. however, i would suggest you consult your doctor again for a change of medicines. Drink lots of water. the redness of eyes will reduce gradually. Best regards, Dr. Anil kumar jain. Bangalore.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Venkat Raghav
Bangalore | General Physician

INR 250 for 24 hrs

CHAT NOW
Answered
Hello..... Ornidazole is antiprotozal drug... It can cause Drowsiness, dizziness, headache, tremor, rigidity, poor coordination, skin reactions like rash, itching and inflammation as side effects... So if it's skin rash citrizine will help But for any kind of allergy you must consult doctor soon.....
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Deepthi Rao Gorukanti
1 yrs. of exp | Hyderabad | General Physician
Answered
Only cetrezine may not be enough. Consult a general physician, you may need inj avil or hydrocortisone if allergy is more. If any breathing difficulty remember it as emergency.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO